# SDR CA130715002

- Difficulty date: July 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) A LOUD NOISE FOLLOWED BY ENGINE SHUTDOWN OCCURRED.  NO OTHER DETAILS ARE AVAILABLE AT THIS TIME.
